Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i have bath salt while on steroids ?

I m taking steroids test and winstral I also just got done doing a half gram at bathsalt the vindetta kind I been up since 700 yesterday got off at 500 went and got some for the first time its now after 700 the next day and I can t come down. what do I need to do will it effect me doing them together please help ASAP got to come down thanks
Tue, 10 May 2011
Report Abuse
Dermatologist 's  Response
hi
only bath salt is not going to work for UR ASAP score.
it can come down if u use on regular basis and for maintainance.
u need to take some medicine and creams for improvement
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

while taking montek lc tablet for a month any problem? is it steriod? my left leg thigh is swelled and itching continiously? guide me

doctor1 MD

I am currently on oral stroids for a cosmetic burn on my face. while taking the steroids I have had burning in my arms,chest, and face. I notified my doctor of this but their not too concerned, I noticed as well that the steroids make me flushed, is this normal? I am at the end of the tx with only 4 days to go.

doctor1 MD

I have had hand, foot and mouth disease since November 20, 2016. I have been to my Kaiser Physician on three occasions. He has had me on a steroid cream, which I use two weeks and then stop one week, and repeat. I cannot seem to get rid of this virus. I have also been using lavender salt baths each morning for 20 minutes. Please help! Sincerely, Susie